RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 5, Pages 1017–1020 (Mi dan33008)  

MECHANICS

Equations of motion for a mechanism with varying velocity ratio

I. I. Artobolevsky, V. A. Zinov'ev, N. V. Umnov

State Research Institute of Engineering Science, Moscow

Full text: PDF file (454 kB)

Document Type: Article
UDC: 621.80:621.830.62
Received: 14.01.1967

Citation: I. I. Artobolevsky, V. A. Zinov'ev, N. V. Umnov, “Equations of motion for a mechanism with varying velocity ratio”, Dokl. Akad. Nauk SSSR, 173:5 (1967), 1017–1020

Citation in format AMSBIB
\Bibitem{ArtZinUmn67}
\by I.~I.~Artobolevsky, V.~A.~Zinov'ev, N.~V.~Umnov
\paper Equations of motion for a mechanism with varying velocity ratio
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 5
\pages 1017--1020
\mathnet{http://mi.mathnet.ru/dan33008}


Linking options:
  • http://mi.mathnet.ru/eng/dan33008
  • http://mi.mathnet.ru/eng/dan/v173/i5/p1017

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019